# SDR 04FDEA00466

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, LT TAIL CONE LOWER HINGE FITTING SUPPORT FOUND CRACKED.  AFT ACCESSORY COMPARTMENT, LT TAILCONE LOWER HINGE FITTING SUPPORT REPAIRED AS PER EA 1-5352-57900, FUSELAGE - TAILCONE/ ACTUATION PLATFORM - PART FABRICATION   DEVIATION.  CRACKED HINGE FITTING SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.
